MathSciNet Relay Station
MathSciNet bibliographic data
MR2065168 60H10 (47D06 60H05)
Flandoli, Franco; Russo, Francesco; Wolf, Jochen Some SDEs with distributional drift. II. Lyons-Zheng structure, Itô's formula and semimartingale characterization. Random Oper. Stochastic Equations 12 (2004), no. 2, 145–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement